# SDR LR7A2017092801189

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 2024T30050
- Condition: Corroded
- Location: Bs 230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK,  FOUND CREW ENTRY DOOR EXTERIOR SKIN BULGED DUE TO CORROSION AT REAR HINGE FITTING BS 230, WL 146, LBL 60.  REPAIRED IAW SMP 583, SRM 51-140-10.
